Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 161, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Dec 31, 2010, 1:48 AM CST for 4 counties in Missouri. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2010, 1:48 AM CST (07:48 UTC)
- Expired
- Dec 31, 2010, 7:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Camden County, MO, Laclede County, MO, Pulaski County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 103 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396
WGUS53 KSGF 310748
FFWSGF
MOC029-105-169-229-311300-
/O.NEW.KSGF.FF.W.0161.101231T0748Z-101231T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 AM CST FRI DEC 31 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
* UNTIL 700 AM CST.
* AT 144 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA..WITH ADDITIONAL RAINFALL POSSIBLE EARLY THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE H...3 MILES NORTHWEST OF STOUTLAND...
ROUTE J AT PARKS CREEK 2 MILES EAST OF MORGAN...
ROUTE B AT COBB CREEK 8 MILES SOUTHEAST OF LEBANON...
ROUTE BB AT DRY AUGLAIZE CREEK 4 MILES NORTH OF SLEEPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3806 9256 3802 9249 3802 9215 3801 9203
3797 9203 3752 9231 3738 9269 3742 9270
3748 9269 3749 9282 3807 9263
$$
BOXELL1 follow-up statement
286
WGUS73 KSGF 310945
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CST FRI DEC 31 2010
MOC029-105-169-229-310955-
/O.CAN.KSGF.FF.W.0161.000000T0000Z-101231T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WRIGHT MO-LACLEDE MO-PULASKI MO-CAMDEN MO-
345 AM CST FRI DEC 31 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LACLEDE...
NORTHWESTERN WRIGHT...PULASKI AND SOUTHEASTERN CAMDEN COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED EARLY FRIDAY
MORNING. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THESE STORMS.
LAT...LON 3806 9256 3802 9249 3802 9215 3801 9203
3797 9203 3752 9231 3738 9269 3742 9270
3748 9269 3749 9282 3807 9263
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 30, 11:30 PM CST, 2 hours 18 minutes earlier.
Area forecast discussion, Dec 30, 11:30 PM CST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1130 PM CST THU DEC 30 2010 ...UPDATE TO AVIATION... .UPDATE... SHOWERS AND EMBEDDED ISOLATED THUNDERSTORMS HAD DEVELOPED AND WERE MOVING NORTH ON AN AREA OF ISENTROPIC LIFT ALONG AND EAST OF THE SLOW MOVING COLD FRONT OVER EASTERN KANSAS. WHILE THE ISENTROPIC GRADIENT IS NOT VERY STEEP ON THE 295K SURFACE...THE 45 TO 55KTS OF UPSLOPE FLOW...WHERE CONDENSATION PRESSURE DEFICITS ARE GENERALLY LESS THAN 2MB...INDICATE THAT THE AIRMASS OVER THE REGION WOULD SUPPORT SOME CONVECTIVE STORMS. CONTINUING WAA AT THE SURFACE AND ALOFT WILL ACT TO KEEP THE ATMOSPHERE MODERATELY UNSTABLE..WITH CURRENT MUCAPE VALUES UP TO 500J/KG AND LITTLE OR NO CINH NOTED. IN ADDITION...0-6KM BULK SHEAR VALUES OF 50-60KTS WOULD PROVIDE FOR SOME SHEAR THOUGH THE PARALLEL NATURE WOULD TEND TO SHEAR THE STORMS OUT BEFORE BECOMING SEVERE. CURRENT THINKING WOULD SUGGEST THAT THE MAIN THREAT WITH ANY STORM THAT CAN TAKE ADVANTAGE OF THE LIMITED INSTABILITY WOULD PRODUCE WINDS AROUND 50MPH AND HAIL TO PENNY SIZE. EXPECT ANY STRONGER STORMS TO BE MORE COINCIDENT TO THE COLD FRONT AND ITS PASSAGE EARLY FRIDAY MORNING. WILL CONTINUE TO MONITOR THE ENVIRONMENT AND RADAR TRENDS AT THIS TIME. HATCH && .DISCUSSION... MAIN FORECAST FOCUS IN THIS PACKAGE WILL CONTINUE TO DEAL WITH WINDY AND MILD CONDITIONS THIS AFTERNOON INTO TOMORROW...AND WITH SHOWER AND THUNDERSTORM POTENTIAL LATE THIS EVENING INTO FRIDAY AFTERNOON. CURRENTLY...THE WARM FRONT THAT PASSED THROUGH THE AREA LAST NIGHT AND THE ASSOCIATED SURFACE LOW HAVE NOW PUSHED INTO IOWA THIS AFTERNOON. GUSTY WINDS CONTINUE TO OCCUR ACROSS THE AREA DUE TO THE TIGHT PRESSURE GRADIENT AND FROM STRONG WINDS ALOFT MIXING DOWN. WINDS WILL REMAIN ON THE BREEZY AND GUSTY SIDES FOR THE REMAINDER OF THE AFTERNOON INTO THE OVERNIGHT HOURS...AS A TIGHT PRESSURE GRADIENT REMAINS OVER THE AREA. A COLD FRONT IS PUSHING SOUTH INTO CENTRAL KANSAS INTO WESTERN IOWA THIS AFTERNOON BEHIND THE SURFACE LOW. EXPECT THE FRONT TO CONTINUE TO PUSH TO THE SOUTH AND STALL ACROSS SOUTHWESTERN KANSAS TO THE NORTHEAST THROUGH KANSAS CITY ON OFF TO THE NORTH. DO NOT EXPECT IT TO REACH THE NORTHWESTERN PORTIONS OF THE CWA TONIGHT...RESULTING IN MILD CONDITIONS PERSISTING ACROSS THE AREA AS LOWS ONLY DROP INTO THE 50S. AN UPPER LEVEL LOW IS ALSO LOCATED ACROSS THE SOUTHWESTERN US WHERE IT SHOULD SOON STOP DIGGING AND BEGIN TO LEVEL OFF AND LIFT TO THE NORTH NORTHEAST TONIGHT INTO TOMORROW. SURFACE LOW PRESSURE WILL CONTINUE TO DEEPEN ACROSS THE OKLAHOMA PANHANDLE AND PUSH EAST TONIGHT AS THE UPPER LEVEL LOW LEVELS OFF. THE LOW WILL PUSH INTO EASTERN KANSAS BY TOMORROW MORNING AND WILL HELP KEEP THE COLD FRONT FROM PUSHING ANY FARTHER TO THE SOUTH TONIGHT. AS THE UPPER LEVEL LOW LIFTS TO THE NORTH THE SURFACE LOW WILL BEGIN TO LIFT TO THE NORTH NORTH EAST LATE TOMORROW THROUGH THE DAY FRIDAY. A STRONG LOW LEVEL JET AND ISENTROPIC LIFT WILL SPREAD OVER THE AREA LATE THIS EVENING THROUGH THE OVERNIGHT HOURS AS THE SYSTEM APPROACHES. SOME ELEVATED INSTABILITY IS DEVELOPING AND WILL REMAIN OVER THE AREA INTO TOMORROW. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT...WITH THE BETTER CHANCES EAST OF HIGHWAY 65 WHERE THE BETTER LIFT WILL BE. SMALL TO POSSIBILITY MARGINALLY SEVERE HAIL WILL BE POSSIBLE WITH THE STRONG STORMS TONIGHT AGAIN GENERALLY EAST OF HIGHWAY 65. FORCING ALONG THE DRY LINE DOES NOT APPEAR TO BE ALL THAT STRONG AND INSTABILITY WILL LIKELY BE LIMITED. THE BETTER UPPER LEVEL HEIGHT FALLS WILL REMAIN WEST AND NORTH OF THE AREA...AND WITH IT MOVING ITO THE AREA DURING THE MORNING HOURS WILL ALSO LIMIT INSTABILITY. WIND SHEAR WILL BE VERY STRONG ACROSS THE AREA AND WITH THE WEAK FORCING AND INSTABILITY MAY ACTUALLY LIMIT THUNDERSTORM POTENTIAL LATE TONIGHT INTO EARLY FRIDAY AS STORMS MAY BE SHEARED APART. AS THE SURFACE LOW LIFTS NORTH TOMORROW THE COLD FRONT SHOULD SURGE TO THE SOUTHEAST AND OVERTAKE THE DRY LINE EITHER OVER THE EASTERN CWA OR JUST TO THE EAST. THERE WILL BE STRONGER FORCING ALONG THE FRONT AS IT OVERTAKES THE DRY LINE AND INSTABILITY MAY BE STRONGER ACROSS SOUTH CENTRAL MISSOURI AND ESPECIALLY ON OFF TO THE SOUTH AND SOUTHEAST AS THE FRONT/DRY LINE PASSAGE WILL NOT OCCUR UNTIL THE AFTERNOON HOUR. SO...COULD SEE JUST A FEW SHOWERS WITH EMBEDDED THUNDER TRYING TO DEVELOP ALONG THE DRY LINE ACROSS MUCH OF THE AREA BUT STRUGGLING. THE INTENSITY IN THE STORMS MAY THEN BEGIN TO INCREASE ACROSS THE FAR EASTERN CWA BEFORE REALLY RAMPING UP TO THE SOUTHEAST OF THE AREA AS THE LINE OF STORMS ENTERS AN ENVIRONMENT WITH MORE INSTABILITY. IF ANY STORMS CAN DEVELOP ALONG THE DRY LINE/COLD FRONT THE WIND SHEAR INDICANTS THAT THEY SHOULD FORM INTO A LINE OR A BROKEN LINE. DUE TO THE STRONG WIND SHEAR THAT WILL BE IN PLACE STRONG WINDS WILL BE THE MAIN RISK. HOWEVER...THERE WILL BE A LOW END POTENTIAL FOR BRIEF WEAK TORNADOES DUE TO THE STRONG WIND SHEAR. MUCH DRIER AIR WILL SPREAD INTO THE AREA BEHIND THE FRONT ENDED THE PRECIPITATION QUICKLY BEHIND THE DRY LINE/FRONTAL PASSAGE. ACROSS THE WESTERN CWA THE COLD FRONT WILL AGAIN LAG A BIT BEHIND THE DRY LINE. THIS WILL RESULT IN DRIER AIR TO SPREAD INTO THE AREA AS TEMPERATURES WILL DO NOT DROP OFF MUCH DURING THE MORNING HOURS. GUSTY AND BREEZY WINDS WILL CONTINUE BEHIND THE DRY LINE...WHICH COULD RESULT IN AN ELEVATED TO SIGNIFICANT FIRE WEATHER CONDITIONS ACROSS THE WESTERN CWA...ESPECIALLY IF THESE AREAS DO NOT RECEIVE ANY RAINFALL. TEMPERATURES WILL FALL RAPIDLY BEHIND THE FRONTAL PASSAGE TOMORROW AFTERNOON WITH LOWS DROPPING INTO THE 20S AND UPPER TEENS FRIDAY NIGHT...AFTER HIGHS IN THE 60S OCCUR ON FRIDAY. MUCH COLDER AND DRY CONDITIONS WILL OCCUR THIS WEEKEND WITH LOWS IN THE TEENS AND 2OS AND HIGHS IN THE 20S AND 30S. A GRADUAL WARMING TREND AND DRY CONDITIONS WILL OCCUR FROM EARLY NEXT WEEKEND THROUGH THE MIDDLE OF THE WEEK AS THE AREA WILL BE IN A MORE ZONAL UPPER LEVEL FLOW PATTERN. WISE && .AVIATION... FOR THE 06Z TAFS... SCT TSRA EXPECTED TO AFFECT TERMINALS OVERNIGHT TNGHT...WITH BEST CHANCES AT SGF AND BBG. IFR EXPECTED WITHIN TSRA...OTHERWISE VFR EXPECTED. GUSTY SOUTH WINDS EXPECTED TO CONTINUE THROUGH THE DAY ON FRIDAY. TSRA ALSO EXPECTED DURING THE DAY AT TERMINALS DURING THE MORNING AND MIDDAY HOURS FRIDAY...BUT HAVE ONLY INDICATED VCTS FOR DAY ON FRIDAY IN TAFS ATTM. BOXELL && .CLIMATE... HISTORICAL TEMPERATURE SWINGS FOR THE NEW YEAR... CURRENT FORECASTS CONTINUE TO INDICATE A SIGNIFICANT TEMPERATURE CHANGE IS IN STORE FOR THE SPRINGFIELD AREA BETWEEN NEW YEARS EVE AND NEW YEARS DAY. A QUICK LOOK BACK INTO THE CLIMATOLOGICAL RECORD BOOKS SUGGESTS THAT A TEMPERATURE SWING OF 35 DEGREES OR GREATER BETWEEN THE HIGH TEMPERATURE ON NEW YEARS EVE AND THE LOW TEMPERATURE ON NEW YEARS DAY OCCURS ABOUT ONCE EVERY 12-13 YEARS. SINCE 1888/1889 (122 YEARS)...THERE HAVE BEEN 9 YEARS THAT HAVE HAD TEMPERATURE SWINGS OF 35 DEGREES OR GREATER. THE LATEST TEMPERATURE FORECAST IS FOR A HIGH OF 60 ON FRIDAY...WITH A LOW OF 19 ON NEW YEARS DAY. A TEMPERATURE SWING OF 40 DEGREES OR GREATER HAS OCCURRED 5 TIMES SINCE 1888/1889 DURING NEW YEARS EVE/DAY OF THE FOLLOWING YEARS... 1910/1911...42 DEGREES 1919/1920...40 DEGREES 1933/1934...40 DEGREES 1941/1942...43 DEGREES 1951/1952...55 DEGREES WHILE A DROP OF 41 DEGREES BETWEEN FRIDAY AND SATURDAY REMAINS A RATHER UNPLEASANT THOUGHT...IT COMES NOWHERE NEAR THE HISTORICAL RECORD OF NEW YEARS EVE 1951 AND NEW YEARS DAY 1952. THE HIGH ON NEW YEARS EVE WAS A WHOPPING 76 DEGREES (DAILY HIGH TEMPERATURE RECORD FOR DEC 31)...BEFORE TEMPERATURES PLUMMETED TO 21 DEGREES FOR THE LOW ON NEW YEARS DAY OF 1952. BOXELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Dec 30, 11:27 PM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1127 PM CST THU DEC 30 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-010530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1127 PM CST THU DEC 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... THE NON THUNDERSTORM WIND RISK IS LIMITED. THE LIGHTNING RISK IS ELEVATED. THE HAIL RISK IS LIMITED. THE THUNDERSTORM WIND GUST RISK IS LIMITED. DISCUSSION... BRISK AND GUSTY SOUTHERLY WINDS WILL CONTINUE INTO TONIGHT AS LOW PRESSURE DEVELOPS ACROSS THE PLAINS. SUSTAINED WIND OF 10 TO 20 MPH WITH GUSTS AROUND 30 MPH CAN BE EXPECTED INTO TONIGHT...MAINLY WEST OF A GALENA TO HARTVILLE TO ROLLA LINE. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO EXPAND IN COVERAGE DURING THE OVERNIGHT HOURS...WITH THE HIGHEST CONCENTRATION ALONG AND SOUTH OF INTERSTATE 44 IN SOUTHERN MISSOURI. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED OVERNIGHT. ANY STRONG TO SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...AND HAIL LARGER THAN QUARTERS. WHILE UNLIKELY...AND ISOLATED BRIEF TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LINE OR BROKEN LINE OF THUNDERSTORMS MAY MOVE EAST INTO WESTERN MISSOURI FRIDAY MORNING AS A DRY LINE SURGES EAST OUT OF KANSAS. ALTHOUGH INSTABILITY WILL BE LIMITED...STRONG WIND SHEAR WILL SUPPORT AN ELEVATED RISK OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS. THE MAIN THREAT FROM THESE STORMS WOULD BE DAMAGING STRAIGHT LINE WINDS TO 60 MPH. GIVEN THE MAGNITUDE OF EXPECTED WIND SHEAR...VERY LOW PROBABILITIES ALSO EXIST FOR AN ISOLATED BRIEF TORNADO. ANY STORMS THAT DEVELOP ARE EXPECTED TO PUSH OUT OF CENTRAL MISSOURI BY DUSK ON FRIDAY. A DRIER AIRMASS IN...THE WAKE OF A THE DRY LINE IS EXPECTED TO PRODUCE BRISK AND GUSTY SOUTHERLY WINDS FRIDAY AFTERNOON. AN ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER RISK MAY OCCUR AS A RESULT...ESPECIALLY IN AREAS THAT DO NOT RECEIVE RAINFALL THROUGH FRIDAY MORNING. A COLD FRONT WILL THEN PUSH THROUGH THE OUTLOOK AREA FROM LATE FRIDAY AFTERNOON INTO FRIDAY EVENING AND BRING MUCH COLDER TEMPERATURES INTO THE REGION. WIND CHILLS IN THE SINGLE DIGITS TO LOWER TEES ARE EXPECTED NEW YEARS MORNING AND THROUGH THE WEEKEND ACROSS MUCH OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS UNLIKELY TONIGHT...BUT SPOTTERS ARE ENCOURAGED TO PASS ON ANY REPORTS OF STRONG OR SEVERE THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
In the hours before
Local storm report, Dec 31, 12:57 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG BRANSON WEST 36.70N 93.37W
12/31/2010 STONE MO TRAINED SPOTTER
REPORT FROM TRAINED SPOTTER VIA MEDIA OF POWER FLASHES
AROUND BRANSON WEST.
&&
BOXELLLocal storm report, Dec 31, 1:05 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL NIANGUA 37.39N 92.83W
12/31/2010 M0.75 INCH WEBSTER MO PUBLIC
WIND GUSTS ESTIMATED TO 40 MPH AS WELL
&&
GAGANSpecial weather statement, Dec 31, 1:13 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 113 AM CST FRI DEC 31 2010 MOZ091-092-095-310745- WRIGHT MO-WEBSTER MO-CHRISTIAN MO- 113 AM CST FRI DEC 31 2010 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN CHRISTIAN... NORTHWESTERN WRIGHT AND WEBSTER COUNTIES UNTIL 145 AM CST... AT 110 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF FORDLAND...OR 15 MILES EAST OF OZARK...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. HATCH
Special weather statement, Dec 31, 1:15 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 115 AM CST FRI DEC 31 2010 MOZ069-070-081-310745- LACLEDE MO-PULASKI MO-CAMDEN MO- 115 AM CST FRI DEC 31 2010 ...SIGNIFICANT WEATHER ALERT FOR LACLEDE...SOUTHEASTERN CAMDEN AND WEST CENTRAL PULASKI COUNTIES UNTIL 145 AM CST... AT 114 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TWIN BRIDGES...OR 7 MILES SOUTH OF LEBANON...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST FRIDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. HATCH
Local storm report, Dec 31, 1:37 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TSTM WND DMG 5 SSE ROGERSVILLE 37.05N 93.01W
12/31/2010 CHRISTIAN MO LAW ENFORCEMENT
TREES DOWN AND A FEW OUTBUILDINGS DAMAGED NEAR THE
INTERSECTION OF BRADEN AND LAROSE. POSSIBLE TORNADO.
1227 AM TSTM WND DMG 5 ESE ROGERSVILLE 37.08N 92.98W
12/31/2010 CHRISTIAN MO LAW ENFORCEMENT
SEVERAL TREES DOWN...DAMAGE TO A FEW BARNS AND
OUTBUILDINGS...PORCH DAMAGED ON RESIDENCE NEAR THE
INTERSTECT OF HIGHWAYS KK AND U. POSSIBLE TORNADO.
1229 AM TSTM WND DMG 5 ESE ROGERSVILLE 37.09N 92.97W
12/31/2010 WEBSTER MO LAW ENFORCEMENT
SEVERAL TREES DOWN AND OUTBUILDINGS DAMAGED NEAR THE
INTERSECTION OF OLGA ROAD AND HIGHWAY U. POSSIBLE
TORNADO.
&&
GAGANLocal storm report, Dec 31, 1:39 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL 3 E FORDLAND 37.16N 92.89W
12/31/2010 E0.50 INCH WEBSTER MO AMATEUR RADIO
DIME SIZED HAIL
&&
GAGANThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 10:56 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 49 min |
| Dec 31, 12:04 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 26 min |
| Dec 31, 12:21 AM CST | Tornado Warning | SGF | Christian, Webster | 24 min |
| Dec 31, 12:22 AM CST | Tornado Warning | SGF | Stone, Taney | 23 min |
| Dec 31, 12:55 AM CST | Flash Flood Warning | SGF | Christian, Greene, Webster | 6 hr |
| Dec 31, 1:19 AM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 41 min |
| Dec 31, 1:43 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Wright | 32 min |
| Dec 31, 1:55 AM CST | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 35 min |
| Dec 31, 2:02 AM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 43 min |
| Dec 31, 2:09 AM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 36 min |
| Dec 31, 2:26 AM CST | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 34 min |
| Dec 31, 2:46 AM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 29 min |
| Dec 31, 3:55 AM CST | Wind Advisory | SGF | Barry, Barton, Benton, Cedar, Christian, Dade and 13 more | 12 hr |
| Dec 31, 3:57 AM CST | Red Flag Warning | SGF | Barry, Christian, Jasper, Lawrence, McDonald, Newton and 2 more | 12 hr |
| Dec 31, 6:32 AM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper | 43 min |
| Dec 31, 6:36 AM CST | Areal Flood Advisory | SGF | Jasper, Newton | 3 hr |
| Dec 31, 7:03 AM CST | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 42 min |
| Dec 31, 7:20 AM CST | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone | 25 min |
| Dec 31, 7:25 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 45 min |
| Dec 31, 7:33 AM CST | Tornado Warning | SGF | Barry, Christian, Stone | 27 min |
| Dec 31, 7:34 AM CST | Tornado Warning | SGF | Barry, Stone, Taney | 41 min |
| Dec 31, 7:36 AM CST | Tornado Warning | SGF | Hickory, Polk | 39 min |
| Dec 31, 7:56 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 34 min |
| Dec 31, 7:57 AM CST | Tornado Warning | SGF | Benton, Hickory | 12 min |
| Dec 31, 8:05 AM CST | Tornado Warning | SGF | Christian, Taney | 40 min |
| Dec 31, 8:12 AM CST | Tornado Warning | SGF | Dade, Polk | 33 min |
| Dec 31, 8:27 AM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 33 min |
| Dec 31, 8:32 AM CST | Tornado Warning | SGF | Christian, Douglas | 28 min |
| Dec 31, 8:59 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Wright | 46 min |
| Dec 31, 9:00 AM CST | Severe Thunderstorm Warning | SGF | Wright | 21 min |
| Dec 31, 9:06 AM CST | Tornado Warning | SGF | Laclede, Wright | 23 min |
| Dec 31, 9:13 AM CST | Tornado Warning | SGF | Texas, Wright | 47 min |
| Dec 31, 9:22 AM CST | Tornado Warning | SGF | Laclede, Phelps, Pulaski, Texas | 53 min |
| Dec 31, 9:54 AM CST | Tornado Warning | SGF | Dent, Phelps, Texas | 51 min |
| Dec 31, 10:31 AM CST | Severe Thunderstorm Warning | SGF | Dent | 44 min |
| Dec 31, 10:38 AM CST | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 67 min |
| Dec 31, 12:27 PM CST | Severe Thunderstorm Warning | SGF | Oregon | 33 min |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.